# SDR HALA0700491

- Difficulty date: November 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 19,721 hours, 3,783 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON ETOPS2 CHECK, NR 1 ENG WAS SERVICED W/4 PTS OF ENG OIL.  INSPECTED NR 1 ENG NO LEAKS NOTED.  A/C OK FOR SERVICE.  CONSUMPTION W/I LIMITS, CONFERRED W/MOC.
